# SDR SWAA2022022137435

- Difficulty date: July 11, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 21,120 hours, 9,138 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FLOORBOARD 140CF DOUBLER PLATE FWD OF DOOR CUTOUT IS CORRODED ON TOP AND BOTTOM. / VERIFIED NEW AFT CARGO PIT; FLOORBOARD 140 CF DOUBLER PLATE FWD OF DOOR CUTOUT AS PART NO. 453A2611-1 A-TAG A90993 IAW AIPC 25-52-10-04 PG 2 + PG 8 SHEET 002. REMOVED IAW SRM 51-40-02-0G-0 AND INSTALLED NEW DOUBLER PLATE @ FLOORBOARD 140CF FWD OF DOOR IAW SRM 51-40-02-0G-0
